MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. LIFEBAND® LOAD-DISTRIBUTING BAND; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. LIFEBAND® LOAD-DISTRIBUTING BAND; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number MODEL 200
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released.The customer reported complaint that the nxt platform (sn (b)(6) "took up slack" in the nxt band (lot # 211084) was confirmed during the visual inspection of the returned nxt band.It was observed that the belt on the right side was twisted and jammed, along with the tyvek liner in the band guard, likely due to user mishandling.This observed issue causes the band to pull inward on one side during compression or decompression, resulting in a noticeable "slack" effect on the opposite side.Per the autopulse nxt user guide warnings and cautions, ensure the autopulse band is properly aligned with the patient's armpits at the platform's yellow reference line and verify that the band and straps are not twisted before initiating compressions.Functional testing could not be performed due to damage observed on the returned nxt band.Historical complaints were reviewed for information related to the reported complaint, and there was no previous history of complaints reported for nxt band with lot # 211084.The death was not related to the autopulse device.The autopulse is used as an adjunct to manual cpr, adjunctive use only indication is prominently displayed on device labels and in the device manual.The benefit of using the autopulse is that it in part substitutes mechanical compressions for the physical labor of manual chest compressions when effective manual cpr is not possible.If the autopulse did not start or unexpectedly stops compressions, rescuer should revert to manual cpr, which is the standard of care.The autopulse is intended to be used as an adjunct to manual cpr on adult patients.In case of stoppage of autopulse the trained user reverts to manual cpr.The transition from autopulse to manual cpr by trained users is similar to the time necessary for rescuer rotation and presents the same workflow as manual cpr.Hence, based on available information, the patients' outcome was not negatively impacted by the interruptions when compared to standard of care manual cpr.According to multiple studies, out-of-hospital cardiac arrest (ohca) is considered one of the leading causes of death in industrialized nations, with a significant number of deaths occurring outside of a hospital setting, making it a major public health concern; this information is supported by research from the cdc, studies on global mortality rates, and data from various cardiac arrest registries.Survival to hospital discharge after non-traumatic emergency medical services-treated cardiac arrest with any first recorded rhythm was around 10% for patients of any age (mozaffarian, circulation, 2016; ebiomedicine 2023).Death is an expected outcome for ohca.
 
Event or Problem Description
The event involved a 91-year-old male (approx.165 lbs) at a private residence.The cardiac arrest was presumed to be cardiac in origin with no observed signs of trauma.The arrest was unwitnessed, with the patient last known conscious approximately 30 minutes before discovery.No bystander cpr was performed.Upon arrival, another responding agency performed manual cpr for approximately 6 minutes before attempting to deploy the autopulse nxt platform.During deployment, the platform (sn (b)(6) took up slack in the nxt band (lot # 211084) but then stopped and failed to initiate compressions.Following the device failure, the crew immediately transitioned back to manual cpr for approximately 12 minutes.Rosc was not achieved.The patient was pronounced deceased in the kitchen of the residence by an emergency department physician via telephone; the cause of death remains unknown.No detrimental effects attributable to the nxt platform were identified.Upon return to the station, the event log was downloaded via usb from the nxt platform and showed fault 1210 (fault_motor_sensor_low_during_compres).

Brand Name
LIFEBAND® LOAD-DISTRIBUTING BAND
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
MDR Report Key24600038
Report Number3010617000-2026-00203
Device Sequence Number9606084
Product Code DRM
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 200
Device Catalogue Number8700-001013
Device Lot Number211084
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Initial Report FDA Received Date03/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient Weight75 KG